RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2012, том 17, выпуск 6, страницы 571–579 (Mi rcd350)  

Эта публикация цитируется в 22 научных статьях (всего в 22 статьях)

Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals

Alexey V. Bolsinovab, Alexey V. Borisovb, Ivan S. Mamaevb

a School of Mathematics, Loughborough University, Loughborough, Leicestershire, UK
b Institute of Computer Science, Udmurt State University, Izhevsk, Russia

Аннотация: In the paper we consider a system of a ball that rolls without slipping on a plane. The ball is assumed to be inhomogeneous and its center of mass does not necessarily coincide with its geometric center. We have proved that the governing equations can be recast into a system of six ODEs that admits four integrals of motion. Thus, the phase space of the system is foliated by invariant 2-tori; moreover, this foliation is equivalent to the Liouville foliation encountered in the case of Euler of the rigid body dynamics. However, the system cannot be solved in terms of quadratures because there is no invariant measure which we proved by finding limit cycles.

Ключевые слова: non-holonomic constraint, Liouville foliation, invariant torus, invariant measure, integrability.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации No11.G34.31.0039
This research was done at the Udmurt State University and was supported by the Grant Program of the Government of the Russian Federation for state support of scientific research conducted under the supervision of leading scientists at Russian institutions of higher professional education (Contract No11.G34.31.0039).


DOI: https://doi.org/10.1134/S1560354712060081


Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37J35, 70H45
Поступила в редакцию: 04.08.2012
Принята в печать:19.10.2012
Язык публикации: английский

Образец цитирования: Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev, “Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals”, Regul. Chaotic Dyn., 17:6 (2012), 571–579

Цитирование в формате AMSBIB
\RBibitem{BolBorMam12}
\by Alexey V.~Bolsinov, Alexey V.~Borisov, Ivan S.~Mamaev
\paper Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals
\jour Regul. Chaotic Dyn.
\yr 2012
\vol 17
\issue 6
\pages 571--579
\mathnet{http://mi.mathnet.ru/rcd350}
\crossref{https://doi.org/10.1134/S1560354712060081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3001102}
\zmath{https://zbmath.org/?q=an:1267.37066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RCD....17..571B}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd350
  • http://mi.mathnet.ru/rus/rcd/v17/i6/p571

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Иерархия динамики при качении твердого тела без проскальзывания и верчения по плоскости и сфере”, Нелинейная динам., 9:2 (2013), 141–202  mathnet
    2. А. О. Казаков, “Феномены хаотической динамики в задаче о качении рок-н-роллера без верчения”, Нелинейная динам., 9:2 (2013), 309–325  mathnet
    3. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    4. Alexey V. Borisov, Ivan S. Mamaev, “Topological Analysis of an Integrable System Related to the Rolling of a Ball on a Sphere”, Regul. Chaotic Dyn., 18:4 (2013), 356–371  mathnet  crossref  mathscinet  zmath
    5. Luis C. García-Naranjo, Juan C. Marrero, “Non-Existence of an Invariant Measure for a Homogeneous Ellipsoid Rolling on the Plane”, Regul. Chaotic Dyn., 18:4 (2013), 372–379  mathnet  crossref  mathscinet  zmath
    6. Alexey O. Kazakov, “Strange Attractors and Mixed Dynamics in the Problem of an Unbalanced Rubber Ball Rolling on a Plane”, Regul. Chaotic Dyn., 18:5 (2013), 508–520  mathnet  crossref  mathscinet  zmath
    7. А. А. Килин, Ю. Л. Караваев, А. В. Клековкин, “Кинематическая модель управления высокоманевренным мобильным сферороботом с внутренней омниколесной платформой”, Нелинейная динам., 10:1 (2014), 113–126  mathnet
    8. А. В. Борисов, И. С. Мамаев, “Инвариантная мера и гамильтонизация неголономных систем”, Нелинейная динам., 10:3 (2014), 355–359  mathnet
    9. А. А. Килин, Ю. Л. Караваев, “Кинематическая модель управления сферороботом с неуравновешенной омниколесной платформой”, Нелинейная динам., 10:4 (2014), 497–511  mathnet
    10. Ivan A. Bizyaev, Alexey V. Borisov, Alexey O. Kazakov, “Dynamics of the Suslov Problem in a Gravitational Field: Reversal and Strange Attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  crossref  mathscinet  zmath  elib
    11. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Интеграл Якоби в неголономной механике”, Нелинейная динам., 11:2 (2015), 377–396  mathnet; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  crossref
    12. Yury L. Karavaev, Alexander A. Kilin, “The Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform”, Regul. Chaotic Dyn., 20:2 (2015), 134–152  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    13. Alexey V. Borisov, Ivan S. Mamaev, Alexander A. Kilin, Ivan A. Bizyaev, “Qualitative Analysis of the Dynamics of a Wheeled Vehicle”, Regul. Chaotic Dyn., 20:6 (2015), 739–751  mathnet  crossref  mathscinet  adsnasa
    14. Alexander A. Kilin, Elena N. Pivovarova, Tatyana B. Ivanova, “Spherical Robot of Combined Type: Dynamics and Control”, Regul. Chaotic Dyn., 20:6 (2015), 716–728  mathnet  crossref  mathscinet  adsnasa
    15. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Dynamics and Control of an Omniwheel Vehicle”, Regul. Chaotic Dyn., 20:2 (2015), 153–172  mathnet  crossref  mathscinet  zmath  adsnasa
    16. Ю. Л. Караваев, А. А. Килин, “Динамика сфероробота с внутренней омниколесной платформой”, Нелинейная динам., 11:1 (2015), 187–204  mathnet  elib
    17. Е. Н. Пивоварова, А. В. Клековкин, “Влияние трения качения на управляемое движение робота-колеса”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 25:4 (2015), 583–592  mathnet  elib
    18. Alexey V. Borisov, Alexey O. Kazakov, Elena N. Pivovarova, “Regular and Chaotic Dynamics in the Rubber Model of a Chaplygin Top”, Regul. Chaotic Dyn., 21:7-8 (2016), 885–901  mathnet  crossref
    19. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Система Гесса–Аппельрота и ее неголономные аналоги”, Современные проблемы математики, механики и математической физики. II, Сборник статей, Тр. МИАН, 294, МАИК «Наука/Интерпериодика», М., 2016, 268–292  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  crossref  isi  elib
    20. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    21. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hess–Appelrot Case and Quantization of the Rotation Number”, Regul. Chaotic Dyn., 22:2 (2017), 180–196  mathnet  crossref  mathscinet  zmath
    22. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
  • Просмотров:
    Эта страница:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019